# SDR CA960709001

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581101
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Spline
- Part number: 4002T00G09
- Condition: Damaged
- Location: Starter Drive
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ATTEMPTED START, THE STARTER MOTOR WOULD NOT ENGAGE. ON REMOVING STARTER, ENGINE SIDE OF ENGAGE DRIVE BECAME UNATTACHED.
